RUS
ENG
Full version
JOURNALS
// Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
// Archive
Zh. Vychisl. Mat. Mat. Fiz.,
1984
Volume 24,
Number 6,
Pages
840–849
(Mi zvmmf4368)
Asymptotics of solutions of ordinary differential equations with turning points
M. V. Fedoryuk
UDC:
517.925.44
MSC:
34E20
Received:
22.10.1982
Fulltext:
PDF file (977 kB)
English version:
USSR Computational Mathematics and Mathematical Physics, 1984,
24
:3,
134–140
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025